# SDR AALA980826

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN IN AFT COACH INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN LIGHT ASSEMBLY IN AFT COACH.  SYSTEM GROUND CHECKS NORMAL.  (M)
